# SDR SWIA202265334

- Difficulty date: January 17, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R3180315S
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER CORRODED AT FS311.75     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED PAX DOOR FWD FORMER AT FS311.75 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV. 38B DATED 14 DEC 2020. MAJOR REPAIR TASK CARD AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
